MathSciNet Relay Station
MathSciNet bibliographic data
MR516250 46B25 (46E15)
Haydon, Richard On dual $L\sp{1}$-spaces and injective bidual Banach spaces. Israel J. Math. 31 (1978), no. 2, 142–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement